# SDR SWAA2021091408419

- Difficulty date: August 17, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs390-500d Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; LIGHT CORROSION AROUND NUTPLATES AND AREAS OF BARE METAL ON LEFT TRANSITION ANGLE STA 390 TO 500D LBL24 ; / [01] REMOVED CORROSION ON LH TRANSITION ANGLE; AND FOUND OUT OF LIMITS AT STA 500+15 AND 500A+15 PER SRM 53-00-53-1A-2.; [02] DRILLED REPLACEMENT REPAIR PARTS PER SRM 53-00-53-2R-5.; [03] ALODINED AND PRIMED REPAIR PARTS REF AMM 51-21-41 AND 51-21-72.; ; [05] INSTALLED REPAIR SPLICE PLATE ON FWD CARGO L/H TRANSITION ANGLE REF SRM 53-00-53-2R-5.; [06] INSPECTED WORK PERFORMED ON C/A #5; [07] INSTALLED FWD CARGO L/H TRANSITION ANGLE FLOORBOARD SPLICE STRAP ATTACH BRACKETS PER SRM 51-40-02.; [08] INSTALLED FWD CARGO L/H TRANSITION ANGLE FLOORBOARD SPLICE STRAP ATTACH BRACKETS PER SRM 51-40-02. C/W INSPECTION; [09] INSTALLED ADHESIVE BONDED NUTPLATES ON FWD CARGO L/H TRANSITION ANGLE REF SRM 51-40-10.; 14] REPAIRED FWD CARGO L/H TRANSITION ANGLE REF SRM 53-00-53-2R-5. TRANSITION ANGLE TO BE INSTALLED ON ROUTINE CARD TTG8Q004EGUK.
